# SDR ABXA20140422161

- Difficulty date: April 22, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T500060
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FWD BILGE AREA BETWEEN STATION 1153 & 1175.  THE LT INTERCOSTAL BACK CORNER IS CORRODED.  R & R NEW INTERCOSTAL IN FWD BILGE AREA BETWEEN STATION 1153 & 1175 IAW SRM 51-40-02.  CORRODED LEVEL 2, PN 146T5000-60, SN NSN, EXACT FS & BS LOCATION ON ACFT FROM STATION 1153 TO 1175.  EXACT STR & WS ON ACFT FROM LBL 13.  ACFT WAS GNDED.
